# SDR 03043663

- Difficulty date: February 10, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N663BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, RT ENGINE COWLING DEPARTED THE AIRCRAFT. CREW WAS NOT AWARE OF THE PROBLEM AND FLIGHT CONTINUED ON.   AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENTS.  THIS EVENT IS STILL UNDER INVESTIGATION. FURTHER INFORMATION WILL BE PROVIDED WHEN MAINTENANCE ACTIONS ARE COMPLETE. (OPEN) (CLOSED) MAINTENANCE PERSONNEL PERFORMED DETAILED INSPECTION OF RT ENGINE COWLINGS, PYLON AND EMPENAGE, NO DEFECTS WERE NOTED. NEW ENGINE COWL WAS INSTALLED AND AIRCRAFT WAS RELEASED FOR SERVICE.
